Pseubrom Coupon and Discount

Pseubrom Discount
Savings with Pharmacy Coupons discount up to:
75% Off
on Pseubrom
Get Free Coupon
Drug Name: Pseubrom
Generic Name(s): brompheniramine/pseudoephedrine
Drug Class: Upper respiratory combinations
Treats: symptoms of sinus congestion, runny nose, pressure, sneezing

Pseubrom (brompheniramine/pseudoephedrine) is a combination medication which contains an antihistamine and a decongestant. Pseubrom works by blocking the action of histamine, which helps in reducing symptoms such as watery eyes and sneezing. However,Pseubrom mayalso be used for treating other conditions as determined by the doctor. Consult your doctor for more information.

Pseubrom Discount Coupon - Save Up To 75%** Off!

The free Pharmacy Coupons Pseubrom Coupon and Discount Card can save you up to 75%** off your prescription prices. All you have to do is print the coupon and bring it to the pharmacy to receive the benefits of our drug discount program. This coupon is not insurance and is not valid in combination with any government-sponsored drug plans.
Pseubrom Coupon
Average Savings:
75%** Off
How to use your Pseubrom Coupon:
  1. Click the "Get Coupon" button below and choose to receive your Pseubrom coupon by Print, Email, or Text Message.
  2. Bring your discount coupon to the pharmacy and show it to your pharmacist when you fill your prescription.
  3. Save up to 75%** off your prescription!

Pseubrom Uses

Pseubrom is a combination medication which is mainly used to temporarily relieve the symptoms of sinus congestion, runny nose, pressure and sneezing due to colds, upper respiratory infections and allergies.

Pseubromcontains an antihistamine which helps in blocking the action of histamine thus reducing certain symptoms such as watery eyes and sneezing. It also contains a decongestant which promotes sinus and nasal drainage, which relieves congestion and pressure.

However,Pseubrom may also be used for other conditions as determined by thedoctor. Do not use this medication if you are allergic to any ingredient in the medicine. Consult the doctor for more information.

  • sinus congestion
  • runny nose
  • sinus pressure
  • sneezing
  • cold
  • allergies
  • upper respiratory infections

Pseubrom Dosage

Pseubrom dosage is administered in the form of oral tablets or oral capsules. The dosage is dependent on the user of the medicine. Pseubrom dosage should not be shared with anyone with the same symptoms as you. You should not use this medicine later for other conditions unless instructed by the doctor. Pseubrom dosage can be used by adults and children as well. Use the medication exactly as indicated on the label or as instructed by the doctor.
Adult Dose for Allergic Rhinitis

  • Oral capsules: 1 capsule orally every 12 hours as needed.
  • oral liquid: 20 mL orally every 4 hours as needed.

Pediatric Dose for Allergic Rhinitis

  • 6 years to 12 years: 1/2 tablet orally every 4 hours as needed. Do not exceed 6 doses/day.
  • 13 years to 18 years: 1 tablet orally every 4 hours as needed. Do not exceed 6 doses/day.

Pediatric Dose for Nasal Congestion
oral liquid:

  • 1 month to 2 months: 0.125 to 0.25 mL 4 times daily.
  • 3 months to 5 months: 0.25 to 0.5 mL 4 times daily.
  • 6 months to 11 months: 0.375 to 0.75 mL 4 times daily.
  • 12 months to 24 months: 0.5 to 1 mL 4 times daily.

Pseubrom Side Effects

Pseubrom has some side effects. However, some side effects of Pseubrom may not be reported since the y may go away as the body gets used to the medicine. Pseubrom has its wanted side effects and may also cause some unwanted side effects that require medical attention. Please consult the doctor in case of the following side effects.
Common side effects

  • Constipation
  • diarrhea
  • dizziness
  • drowsiness
  • excitability
  • headache
  • loss of appetite
  • nausea
  • nervousness or anxiety
  • trouble sleeping
  • upset stomach
  • vomiting
  • weakness

Severe allergic reactions

  • Rash
  • hives
  • difficulty breathing
  • tightness in the chest
  • swelling of the mouth, face, lips, or tongue

Pseubrom Interactions

Pseubrom interacts with a total of 700 other drugs including major, moderate, and minor. You should not combine this drug unless instructed by the doctor to avoid further complications. However, consult your doctor or healthcare professional since they may be aware of all possible drug interactions and may monitor you for it if any. Please consult the doctor or pharmacist for instructions.
Drugs that interact with Pseubrom

  • Allerhist-1 (clemastine)
  • Allerhist-D (clemastine / phenylpropanolamine)
  • Allermax (diphenhydramine)
  • Alleroff (cetirizine)
  • alogliptin
  • alogliptin / metformin
  • alogliptin / pioglitazone
  • bitolterol
  • Bonine (meclizine)
  • Bonine for Kids (cyclizine)
  • Bontril PDM (phendimetrazine)
  • buspirone
  • butabarbital
  • clonazepam
  • clonidine
  • Clonidine ER (clonidine)
  • Clopine (clozapine)
  • clorazepate
  • donepezil
  • donepezil / memantine
  • Donnamar (hyoscyamine)
  • Zydol (tramadol)
  • Zydol XL (tramadol)
  • Zydone (acetaminophen / hydrocodone)